Volume 19, issue 3 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Symmetric spectra model global homotopy theory of finite groups

Markus Hausmann

Algebraic & Geometric Topology 19 (2019) 1413–1452
Bibliography
1 G Z Arone, K Lesh, Augmented Γ–spaces, the stable rank filtration, and a bu analogue of the Whitehead conjecture, Fund. Math. 207 (2010) 29 MR2576278
2 A M Bohmann, Global orthogonal spectra, Homology Homotopy Appl. 16 (2014) 313 MR3217308
3 A K Bousfield, On the telescopic homotopy theory of spaces, Trans. Amer. Math. Soc. 353 (2001) 2391 MR1814075
4 W G Dwyer, J Spaliński, Homotopy theories and model categories, from: "Handbook of algebraic topology" (editor I M James), North-Holland (1995) 73 MR1361887
5 J P C Greenlees, J P May, Localization and completion theorems for MU–module spectra, Ann. of Math. 146 (1997) 509 MR1491447
6 M Hausmann, G–symmetric spectra, semistability and the multiplicative norm, J. Pure Appl. Algebra 221 (2017) 2582 MR3646319
7 M Hausmann, D Ostermayr, Filtrations of global equivariant K–theory, preprint (2015) arXiv:1510.04011
8 M A Hill, M J Hopkins, Equivariant multiplicative closure, from: "Algebraic topology: applications and new directions" (editors U Tillmann, S Galatius, D Sinha), Contemp. Math. 620, Amer. Math. Soc. (2014) 183 MR3290092
9 M Hovey, B Shipley, J Smith, Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149 MR1695653
10 L G Lewis Jr., When projective does not imply flat, and other homological anomalies, Theory Appl. Categ. 5 (1999) 202 MR1711565
11 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, 1213, Springer (1986) MR866482
12 J A Lind, Diagram spaces, diagram spectra and spectra of units, Algebr. Geom. Topol. 13 (2013) 1857 MR3073903
13 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. 82 (2001) 441 MR1806878
14 S Sagave, C Schlichtkrull, Diagram spaces and symmetric spectra, Adv. Math. 231 (2012) 2116 MR2964635
15 S Sagave, C Schlichtkrull, Group completion and units in –spaces, Algebr. Geom. Topol. 13 (2013) 625 MR3044590
16 S. Schwede, Global algebraic K–theory, in preparation
17 S Schwede, On the homotopy groups of symmetric spectra, Geom. Topol. 12 (2008) 1313 MR2421129
18 S Schwede, Equivariant properties of symmetric products, J. Amer. Math. Soc. 30 (2017) 673 MR3630085
19 S Schwede, Global homotopy theory, 34, Cambridge Univ. Press (2018) MR3838307
20 S Schwede, B E Shipley, Algebras and modules in monoidal model categories, Proc. London Math. Soc. 80 (2000) 491 MR1734325
21 B Shipley, A convenient model category for commutative ring spectra, from: "Homotopy theory : relations with algebraic geometry, group cohomology, and algebraic K–theory" (editors P Goerss, S Priddy), Contemp. Math. 346, Amer. Math. Soc. (2004) 473 MR2066511
22 P Webb, Two classifications of simple Mackey functors with applications to group cohomology and the decomposition of classifying spaces, J. Pure Appl. Algebra 88 (1993) 265 MR1233331
23 D White, Model structures on commutative monoids in general model categories, J. Pure Appl. Algebra 221 (2017) 3124 MR3666740